RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 3(177), Page 233 (Mi umn4406)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Dirichlet problem for a nonlinear equation in a domain with a deleted point

E. B. Frid


Full text: PDF file (88 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 20.02.1973

Citation: E. B. Frid, “The Dirichlet problem for a nonlinear equation in a domain with a deleted point”, Uspekhi Mat. Nauk, 29:3(177) (1974), 233

Citation in format AMSBIB
\Bibitem{Fri74}
\by E.~B.~Frid
\paper The Dirichlet problem for a~nonlinear equation in a~domain with a~deleted point
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 3(177)
\pages 233
\mathnet{http://mi.mathnet.ru/umn4406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440193}


Linking options:
  • http://mi.mathnet.ru/eng/umn4406
  • http://mi.mathnet.ru/eng/umn/v29/i3/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:150
    Full text:70
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020